Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalComplex Analysis and Operator Theory
Volume13
Issue number6
Pages (from-to) 2967–2992
Number of pages26
ISSN1661-8254
DOIs
Publication statusPublished - 26 Sep 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this

@article{eaff3ed81dee4bb18f84e6b13f4d160c,
title = "Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains",
keywords = "111 Mathematics",
author = "Petteri Harjulehto and Ritva Hurri-Syrj{\"a}nen",
year = "2019",
month = "9",
day = "26",
doi = "10.1007/s11785-019-00898-y",
language = "English",
volume = "13",
pages = "2967–2992",
journal = "Complex Analysis and Operator Theory",
issn = "1661-8254",
publisher = "SPRINGER BASEL AG",
number = "6",

}

Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains. / Harjulehto, Petteri; Hurri-Syrjänen, Ritva.

In: Complex Analysis and Operator Theory, Vol. 13, No. 6, 26.09.2019, p. 2967–2992.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

AU - Harjulehto, Petteri

AU - Hurri-Syrjänen, Ritva

PY - 2019/9/26

Y1 - 2019/9/26

KW - 111 Mathematics

U2 - 10.1007/s11785-019-00898-y

DO - 10.1007/s11785-019-00898-y

M3 - Article

VL - 13

SP - 2967

EP - 2992

JO - Complex Analysis and Operator Theory

JF - Complex Analysis and Operator Theory

SN - 1661-8254

IS - 6

ER -